# SDR CA090420006

- Difficulty date: April 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENG FUEL FILTER BYPASS LGT ILLUMINATED IN FLT. ALL OTHER INDICATIONS NORMAL. TROUBLESHOT IAW FIM 73-05 TASK 801 CDU ENG NBR 2 FUEL FILTER STATUS - BYPASSED- REMOVED RT ENG FUEL FILTER IAW AMM TASK 73-11-01-000-801-FOO NO DEBRIS NOTICED UPON INSP INSTALLED RT ENG FUEL FILTER IAW AMM TASK 73-11-02-400-801-FOO. REMOVED RT ENG DIFF PRESS SW IAW AMM TASK 73-34-01-000-801-FOO. INSTALLED REPLACEMENT RT ENG DIFF. PRESS SW IAW AMM TASK 73-34-01-400-801-F00. PERFORMED ENG IDLE LEAK CHKS OK. INDICATIONS OK NO FAULTS. ALL WORK CARRIED OUT IAW CARS 571.11  ACT DIVERTED FROM PLANNED FLIGHT.
